MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CI 1900 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CI 1900 ANALYZER
Model Number ATELLICA CI 1900 ANALYZER
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely depressed concentrated carbon dioxide (co2_c) result was obtained on a patient sample on an atellica ci 1900 analyzer.The initial result was reported to the physician(s).The sample was repeated on an original atellica ci 1900 analyzer.The repeat results recovered higher than the initial result and were considered correct.It is unknown which repeat result was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to a falsely depressed co2_c result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that an atellica ci 1900 analyzer outputted out-of-range quality control (qc) and a falsely depressed concentrated carbon dioxide (co2_c) result on a patient sample.A siemens customer service engineer (cse) was dispatched to the customer site.During this visit, the cse observed flashing lights on the deionized water system and low resistivity readings.The cse performed the service maintenance which recovered the resistivity reading to normal.Further, the cse backlashed and dumped the onboard water tank twice, primed all probes and drains, performed drain, fill, photometer auto-check, and new calibration, and ran qc which recovered acceptably.Siemens evaluated the event and concluded that the poor water quality due to an issue with the deionized water system feeding, addressed with the service actions above, potentially contributed to the falsely depressed co2_c result.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA CI 1900 ANALYZER
Common Device Name
ATELLICA CI 1900 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co
registration number: 8020888
dublin
EI  
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20630249
Report Number2432235-2024-00288
Device Sequence Number12802951
Product Code JJE
UDI-Device Identifier00630414229553
UDI-Public(01)00630414229553
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CI 1900 ANALYZER
Device Catalogue Number10947347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown